# SDR 01FDEA00257

- Difficulty date: April 7, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 19,665 hours, 4,419 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensing Element
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEVEL 3 ENG 2 A-ICE DUCT ALERT IND.  SHUTDOWN ENG 3.  *S/D*  REMOVED AND REPLACED SENSING ELEMENT D190 (LOWER SIDE) PER MD11 MM 30-22-11-4.
